# SDR SIMA200503803

- Difficulty date: January 29, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF AIRCRAFT, THE BAGGAGE DOOR CUT OUT WAS FOUND TO BE GOUGED AT THE  AFT LOWER CORNER OUTER SKIN.  REMOVED THE DAMAGED OUTER SKIN MY MAKING A CUTOUT.  FABRICATED A FILLER AND DOUBLER.  REPAIR DONE IAW SRM. (K)
